joint pain for egrifta
Dec 21, 2011
hi., i been using egrifta for the last 2 months , when i start seeing results , my both hands, start to bother pain in my elbows and hands , only when i was on bed ., once i start to work , the pain was very mild.... i dont wanna stop taking egrifta , is there anything i can do to help to ease the join pain?
Response from Dr. Henry
No simple answer there-bone/joint pain is a side effect of Egrifta though the rate may be lower than with standard growth hormone. Decreasing dose or stopping Egrift usually results in decreased pain if due to the Egrifta but then see reversal of any modest fat benefit from the Egrifta. Drugs like ibuprogen or naproxyn, acetominophen, Cox-s inhibitors, or sometimes narocotics may be needed for pain control. Assessment for other potential causes is warranted as well. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Percentage Of Men Become Infected With Chlamydia And Have No Symptoms?
- What Happens When You Treat Chlamydia?
- What Does A Person Feel When They Have Herpes?
- What Antibiotics Can Be Used To Cure Bacterial Vaginosis?
- Things That Look Like Herpes But Are Not
- Is Tea Tree Oil Used For Warts With Hpv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.